A nonlinear PDE in mathematical finance
We study a nonlinear degenerate Cauchy problem arising in mathematical finance. We prove the existence of a strong local solution and we study its regularity in the framework of subelliptic operators on nilpotent Lie groups. Moreover we give conditions for the existence of global solutions.
KeywordsCauchy Problem Viscosity Solution Representation Formula Lipschitz Continuous Function Mathematical Finance
Unable to display preview. Download preview PDF.
- Pascucci, A., Polidoro, S. (2001): On the Cauchy problem for a non linear Kolmogorov equation, to appearGoogle Scholar
- Varopoulos, N.T., Saloff-Coste, L., Coulhon, T. (1992): Analysis and geometry on groups. (Cambridge Tracts in Mathematics, vol. 100). Cambridge University Press, CambridgeGoogle Scholar
- Volipert, A.I., Hudjaev, S.J.(1969): Cauchy’s problem for degenerate second order quasilinear parabolic equations. (Russian) Math. Sb. (N.S.) 78(120), 374–396; translated as Math. USSR-Sb. 7, 365–387Google Scholar